Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ *$-pure subgroups of completely decomposable abelian groups


Author: Loyiso G. Nongxa
Journal: Proc. Amer. Math. Soc. 100 (1987), 613-618
MSC: Primary 20K27; Secondary 20K15, 20K20
MathSciNet review: 894425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that

(i) homogeneous $ *$-pure subgroups of completely decomposable groups are completely decomposable,

(ii) $ *$-pure subgroups of finite rank completely decomposable groups are almost completely decomposable.

We also characterize those reduced completely decomposable groups $ G$, with $ T(G)$ satisfying the maximum condition, any $ *$-pure subgroup of which is also completely decomposable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K27, 20K15, 20K20

Retrieve articles in all journals with MSC: 20K27, 20K15, 20K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0894425-1
PII: S 0002-9939(1987)0894425-1
Article copyright: © Copyright 1987 American Mathematical Society